Keyword: differential equations

3 articles found.

Research Article

An analysis of errors for pre-service teachers in first order ordinary differential equations

Chipo Makamure, Zingiswa M. Jojo

EURASIA J Math Sci Tech Ed, Volume 18, Issue 6, June 2022, Article No: em2117

Research Article

Solving a Sequence of Recurrence Relations for First-Order Differential Equations

Andrey Batukhtin, Irina Batukhtina, Maxim Bass, Sergey Batukhtin, Pavel Safronov, Marina Baranovskaya

EURASIA J Math Sci Tech Ed, Volume 13, Issue 11, November 2017, 7179-7191